# SDR R61A2024070400297

- Difficulty date: June 29, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 35,278 hours, 25,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Location: Fr 20 S20-21l
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGED FROM BELT LOADER AT FWD LH FUSELAGE BELOW L 1 DOOR FROM FRA 18 TO FRA 20 AND STR 20L TO 21L. REPAIRED IAW ETD2024-170-018077 ALSO REF VP-027009-2024 FOR WORK PERFORMED.
